# SDR ASOA2014101711450

- Difficulty date: September 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,414 hours, 26,171 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE ATTACHMENT ANGLE AT LBL 9.0 WHERE FLOOR SUPPORT ATTACHES TO BS 280 CROSSBEAM, UNDER OTBD ANGLE FOUND TOP HOLE IN FLOORBEAM WEB TO BE ELONGATED. REPAIRED IAW REO 24-2014-559.
